Evangelos Latos

Department of Mathematics, University of Mannheim

Published-Submitted

  • Li Chen, Laurent Desvillettes, and E. Latos, On a class of reaction-diffusion equations with aggregation”, preprint.
  • K. Fellner, E. Latos and T. Suzuki, “Large-time asymptotics of a public goods game model with diffusion”, arXiv.
  • K. Fellner, E. Latos, and B.Q. Tang, “Global regularity and convergence to equilibrium of reaction-diffusion systems with nonlinear diffusion”, arXiv.
  • S. Bian, L. Chen, and E. Latos, Chemotaxis model with subcritical exponent in nonlocal reaction, Nonlinear Analysis, vol. 176, (2018), p. 178 - 191. arXiv
  • S. Bian, L. Chen, and E. Latos, Nonlocal nonlinear reaction preventing blow-up in Keller-Segel system, to appear in Discrete & Continuous Dynamical Systems-A, arXiv.
  • E. Latos, Y. Morita, and T. Suzuki, “Global dynamics and spectrum comparison of a reaction-diffusion system with mass conservation”, Journal of Dynamics and Differential Equations, vol. 30, 2, (2018), p. 823-844. arXiv
  • K. Fellner, E. Latos, and B.Q. Tang “Well-posedness and exponential equilibration of a volume-surface reaction-diffusion system with nonlinear boundary coupling”, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2017, https://doi.org/10.1016/j.anihpc.2017.07.002. arXiv
  • L. Chen, E. Latos, and J. Li, “Wavefronts for a nonlinear nonlocal bistable reaction-diffusion equation in population dynamics”, Journal of Differential Equations, Vol. 263, 10, p. 6427-6455, 2017. arXiv
  • S. Bian, L. Chen, and E. Latos, “On the global existence of nonlocal Fisher-KPP type equations”, Nonlinear Analysis, vol. 149, (2017), p. 165–176. arXiv
  • E. Latos and T. Suzuki, “Chemotaxis with quadratic dissipation and logistic source”, Advances in Mathematical Sciences and Applications, vol. 25, (2016) p. 207-227.
  • K. Fellner, E. Latos and T. Suzuki, “Global Smooth Solutions for Nonlinear Reaction-Diffusion Systems with Mass Conservation”, Discrete and Continuous Dynamical Systems - Series B, Vol. 21, 10, pp. 3441–3462, December 2016. arXiv
  • K. Fellner, E. Latos, and G. Pisante, “On the finite time blow-up for filtration problems with nonlinear reaction”, Applied Mathematics Letters, (42), (2015), p47–52. arXiv
  • E. Latos, T. Suzuki, “Global dynamics of a reaction-diffusion system with mass conservation”, J. Math. Anal. Appl., 411, (2014), p. 107–118.
  • E. Latos, D. Tzanetis “Existence and blow-up of solutions for a semilinear filtration problem”, Electron. J. Diff. Equ., (2013), No. 178, p. 1-20.
  • E. Latos, T. Suzuki, and Y. Yamada, “Transient and asymptotic dynamics of a prey-predator system with diffusion”, Math. Meth. Appl. Sci., 35, (2012), p. 1101-1109.
  • E. Latos, D. Tzanetis, “Grow-up of critical solutions for a non-local porous medium problem with Ohmic heating source”, Nonlinear Differential Equations and Applications NoDEA, (2010), 17: 137.
  • E. Latos, D. Tzanetis, “Existence and blow-up of solutions for a non-local filtration and porous medium problem”, Proceedings of the Edinburgh Mathematical Society, (2010) 53, p. 195–209.

▪ Mathematical Analysis of Blow-up of Solutions to local & non-local Partial Differential Problems, Ph.D. 2010.
▪ Asymptotic Behavior of the heat equation with critical potential, Postgraduate degree (M.Sc.) in Pure Mathematics.